# SDR UATA2870815255301

- Difficulty date: August 13, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N439RA
- Make and model: Casa C212200
- Aircraft serial: 287
- Aircraft time: 41,286 hours, 67,231 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 21223201031
- Condition: Buckled
- Location: Zone 100
- Part time: 41,286 hours, 67,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD FRAME OF THE LOWER RAMP OPENING (P/N 212-23201-03-1) IS BUCKLED BETWEEN FRAME 17+18. REPLACED DAMAGED C CHANNEL 212-23201-03-1 WITH NEW. SEE 337 DATED 08/13/2025 FOR FURTHER INFORMATION. IMPACT DAMAGE FOUND IN C CHANNEL 212-23201-03-1 FWD OF F18. REMOVED C CHANNEL AND INTERCOSTALS AT F18. FABRICATED NEW INTERCOSTALS FOR F18 FROM 2024T3 ALUMINUM 0.032” THICK. ALL NEW PARTS WERE ACID ETCHED , ALODINED AND PRIMED WITH 511K011 SUPER KOROPON BEFORE INSTALLATION. INSTALLED NEW INTERCOSTALS AND C CHANNEL (P/N RA-212-23201-03-1) USING MS20470AD, MS20470E, AND MS20426AD RIVETS AS REQUIRED. C CHANNEL WAS INSTALLED WITH PS890B1/2 ON ALL MATING SURFACES. FIVE RIVETS BETWEEN F17 ANDF18 WERE SUBSTITUTED WITH HL18PB PINS. MATERIALS USED, RIVET SIZE, SPACING, AND REPAIR CRITERIA WERE OBTAINED FROM C212 SRM SECTION IV FIG. 4.28, AC43.13 1B 4.57E (P4-19), AND ORIGINAL INSTALLATION. CONTINUED AIRWORTHINESS WILL BE MAINTAINED IN ACCORDANCE WITH CURRENT INSPECTION PROGRAM OR AIRCRAFT MANUFACTURER’S INSPECTION PROGRAM. W&B CONSIDERED NEGLIGIBLE.
